# SDR UPS99229093

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON FLOORBEAM TOP FLANGE BS 344 LBL 14 - RBL 12 WL 208.  REMOVED AND REPLACED FLOORBEAM UPPER CHORD PER SRM 53-10-8 FIG 9.
